# SDR IPXA2024111899922

- Difficulty date: October 31, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 34,122 hours, 20,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS DENT AT STA 440/456 AND STR 28/29. NO DOT TG-101. FABRICATED 1EA REPAIR DOUBLER AND 1EA FILLER TO ACCOMPLISHED E.A# 757-5330-27-A3725 PRELIMINARY 3 STEPS 15.A, 15.B AND 16. P/N: 2024-T3.063C BTCH: 4324672.
